A robust optimization model for a supply chain under uncertainty

Hosseini, Sara, Zanjirani Farahani, Reza, Dullaert, Wout, Raa, Birger, Rajabi, Mohsen and Bolhari, Alireza (2014) A robust optimization model for a supply chain under uncertainty. IMA Journal of Management Mathematics, 25(4), pp. 387-402. ISSN (print) 1471-678X

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: distribution network design, uncertainty, robust optimization, genetic algorithm, memetic algorithm
Research Area: Applied mathematics
Business and management studies
Civil engineering
Statistics and operational research
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Department of Management) (from August 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 09 May 2013 12:53
Last Modified: 13 Jan 2015 15:30
URI: http://eprints.kingston.ac.uk/id/eprint/25673

Actions (Repository Editors)

Item Control Page Item Control Page